# SDR RIVA0000021

- Difficulty date: July 27, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 16252
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON APPROACH TO PIT, THE NR 3 ENGINE FIRE BELL SOUNDED WITH NO ASSOCIATED ENGINE FIRE LIGHT.  THE SYSTEM TESTED NORMAL.  THE NR 3 ENGINE DETECTOR GROUND LIGHT MOMENTARILY FLICKERED.  AFTER LANDING, THE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED STEADILY.  THE AIRCRAFT ARRIVED AT PIT WITHOUT INCIDENT.  THE AFT FIRE LOOP CONNECTION WAS FOUND TO BE SHORTED TO THE AIRCRAFT GROUND.  THE CONNECTOR WAS REMOVED AND REPLACED IN ACCORDANCE WITH MM CHAPTER 26-11-01.  THE SYSTEM OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
